MathSciNet Relay Station
MathSciNet bibliographic data
MR114772 (22 #5591) 05.00
Erdős, P.; Gallai, T. On maximal paths and circuits of graphs. Acta Math. Acad. Sci. Hungar 10 1959 337–356 (unbound insert).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement